4 Publications

Mark all

[4]
2019 | Journal Article | IST-REx-ID: 6419   OA
Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape. PLoS Genetics. 15(4), e1008079.
View | Files available | DOI
 
[3]
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan A, Avvakumov S, Karasev R. 2018. Convex fair partitions into arbitrary number of pieces. ArXiv.
View | Download (ext.) | arXiv
 
[2]
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
View | Files available | DOI | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1522   OA
Avvakumov S. 2016. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 16(1), 1–25.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

4 Publications

Mark all

[4]
2019 | Journal Article | IST-REx-ID: 6419   OA
Pokusaeva V, Usmanova DR, Putintseva EV, Espinar L, Sarkisyan K, Mishin AS, Bogatyreva NS, Ivankov D, Akopyan A, Avvakumov S, Povolotskaya IS, Filion GJ, Carey LB, Kondrashov F. 2019. An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape. PLoS Genetics. 15(4), e1008079.
View | Files available | DOI
 
[3]
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan A, Avvakumov S, Karasev R. 2018. Convex fair partitions into arbitrary number of pieces. ArXiv.
View | Download (ext.) | arXiv
 
[2]
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
View | Files available | DOI | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1522   OA
Avvakumov S. 2016. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 16(1), 1–25.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed